# SDR SWAA2021061771061

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR27L IS CRACKED AT BS536 LBL15 WL150 ; / HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.;LOCATED; DRILLED; DEBURRED STRINGER SECTION AND HAT SECTION PER SRM 53-00-03-2R-1 REPAIR 1; STEPS 4; D;E;F;G;H; FIG 205; APPLIED A CHEMICAL CONVERSION COATING PER SRM 53-00-03-2R-1; STEP 4;I.;PERFORMED GVI OF REPAIR AREA IAW SRM 53-00-03-2R-1; NO FAULTS NOTED; OK TO INSTALL REPAIR PARTS;RECEIVED STRINGER SECTION; P.O.#824533. RECEIVED HAT SECTION ; P.O.# 824534.;VERIFIED CARD COMPLETE;VERIFIED; INSTALLED REPAIR PARTS AT BS 500D+6' -540 STR-27R AND APPLIED SEALING AROUND REPAIR AREA AND CIC IAW SRM 53-00-03 REP.1;DWG 143A1215;143A3230.;CUTOUT STR SECTION BS 500D +11 - 538; STR 27 L PER SRM 53-00-03-2R-1;;INSTALLED REPAIR PARTS AT BS 500D+6' -540 STR-27R AND APPLIED SEALING AROUND REPAIR AREA AND CIC IAW SRM 53-00-03 REP.1;DWG 143A1215;143A3230.;PERFORMED GVI ON REPAIR AREA AND NO ADDITIONAL DAMAGED FOUND; APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA IAW SRM 53-00-03 REP.1. OK TO INSTALL.;REQUEST NDI TO HFEC CUT SECTION FOR CRACK FREE CONDITION PER SRM 53-00-03-2R-1 STEP 4;C.;UPDATED MEASUREMENTS;VERIFIED CUTOUT OF STR SECTION BS 500D +11 - 538; STR 27 L PER SRM 53-00-03-2R-1;VERIFIED LOCATE DRILLED; DEBURRED STRINGER SECTION AND HAT SECTION PER SRM 53-00-03-2R-1 REPAIR 1; STEPS 4; D;E;F;G;H; FIG 205; APPLIED A CHEMICAL CONVERSION COATING PER SRM 53-00-03-2R-1; STEP 4;I.
